Alert archive / Puerto Rico / High Surf Advisories in 2017

High Surf Advisory 4, NWS JSJ

February 15, 2017

NWS JSJ issued this high surf advisory at Feb 15, 2017, 3:14 PM CST. It took effect at Feb 15, 2017, 5:00 PM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Feb 15, 2017, 3:14 PM CST (21:14 UTC)
In effect from
Feb 15, 2017, 5:00 PM CST
Expired
Feb 16, 2017, 8:00 AM CST
In force
15 hr
Issued by
NWS JSJ

The text

As transmitted.

425 
WHCA42 TJSJ 152114
CFWSJU

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
514 PM AST WED FEB 15 2017

A NORTHERLY SWELL WILL SLOWLY DETERIORATE THE MARINE CONDITIONS
ACROSS THE ATLANTIC WATERS AND CARIBBEAN PASSAGES TONIGHT. 

PRZ001-002-005-008-010-012-VIZ001-160515-
/O.NEW.TJSJ.SU.Y.0004.170215T2300Z-170216T1200Z/
/O.CON.TJSJ.RP.S.0013.000000T0000Z-170216T2200Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-
MAYAGUEZ AND VICINITY-CULEBRA-
ST.THOMAS...ST. JOHN.. AND ADJACENT ISLANDS-
514 PM AST WED FEB 15 2017

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THURSDAY
AFTERNOON...
...HIGH SURF ADVISORY IN EFFECT UNTIL 8 AM AST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A HIGH SURF
ADVISORY, WHICH IS IN EFFECT UNTIL 8 AM AST THURSDAY. 

* WAVES AND SURF...SEAS BETWEEN 6 AND 8 FEET WITH BREAKING WAVE 
HEIGHTS BETWEEN 10 AND 14 FEET. 

* LOCATION...THE NORTH FACING BEACHES ALONG THE COASTLINES FROM
  THE NORTHWEST TO NORTHEAST PUERTO RICO, CULEBRA AND THE NORTHERN
  U.S. VIRGIN ISLANDS.

* TIMING...TONIGHT THROUGH THURSDAY.

* IMPACTS...BREAKING WAVES THAT WILL CAUSE MINOR BEACH EROSION AND
  CAN SWEEP OVER ROCKS AND JETTIES INJURING OR CARRYING ANY
  OBSERVERS OUT TO SEA. STRONG CURRENTS THAT CAN CARRY AWAY EVEN 
  THE BEST SWIMMERS CAN BE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING LOCALIZED BEACH EROSION AND
DANGEROUS SWIMMING CONDITIONS.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL
FLAGS AND SIGNS.

&&

$$

PRZ011-013-160515-
/O.CON.TJSJ.RP.S.0013.000000T0000Z-170216T2200Z/
SOUTHWEST-VIEQUES-
514 PM AST WED FEB 15 2017

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THURSDAY
AFTERNOON...

* LOCATION...ALONG OF THE EXPOSED BEACHES OF SOUTHWEST PR AND 
VIEQUES. 

* TIMING...TONIGHT THROUGH THURSDAY.

* IMPACTS...STRONG CURRENTS THAT CAN CARRY EVEN THE STRONGEST 
  SWIMMER OUT TO SEA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL
FLAGS AND SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN
CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR
HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO
SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO
SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY.

&&

$$
3 follow-up statements
161 
WHCA42 TJSJ 160137 AAA
CFWSJU

COASTAL HAZARD MESSAGE...UPDATED
NATIONAL WEATHER SERVICE SAN JUAN PR
937 PM AST WED FEB 15 2017

A LONG PERIOD NORTHERLY SWELL WILL DETERIORATE THE MARINE
CONDITIONS ACROSS THE ATLANTIC WATERS AND CARIBBEAN PASSAGES. 

PRZ001-002-005-008-010-012-VIZ001-161200-
/O.CON.TJSJ.SU.Y.0004.000000T0000Z-170216T1200Z/
/O.CON.TJSJ.RP.S.0013.000000T0000Z-170216T2200Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-
MAYAGUEZ AND VICINITY-CULEBRA-
ST.THOMAS...ST. JOHN.. AND ADJACENT ISLANDS-
937 PM AST WED FEB 15 2017

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST THURSDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THURSDAY
AFTERNOON...

* WAVES AND SURF...SEAS BETWEEN 6 AND 8 FEET WITH BREAKING WAVE 
  HEIGHTS BETWEEN 10 AND 14 FEET.

* LOCATION...THE NORTH FACING BEACHES ALONG THE COASTLINES FROM 
  THE NORTHWEST TO NORTHEAST PUERTO RICO, CULEBRA AND THE 
  NORTHERN U.S. VIRGIN ISLANDS. 

* TIMING...THROUGH THURSDAY.

* IMPACTS...BREAKING WAVES THAT WILL CAUSE MINOR BEACH EROSION 
  AND CAN SWEEP OVER ROCKS AND JETTIES INJURING OR CARRYING ANY 
  OBSERVERS OUT TO SEA. STRONG CURRENTS THAT CAN CARRY AWAY EVEN 
  THE BEST SWIMMERS CAN BE EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING LOCALIZED BEACH EROSION AND
DANGEROUS SWIMMING CONDITIONS.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL
FLAGS AND SIGNS.

&&

$$

PRZ011-013-161200-
/O.CON.TJSJ.RP.S.0013.000000T0000Z-170216T2200Z/
SOUTHWEST-VIEQUES-
937 PM AST WED FEB 15 2017

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THURSDAY
AFTERNOON...

* LOCATION...ALONG OF THE EXPOSED BEACHES OF SOUTHWEST PR AND 
  VIEQUES.

* TIMING...THROUGH THURSDAY.

* IMPACTS...STRONG CURRENTS THAT CAN CARRY EVEN THE STRONGEST 
  SWIMMER OUT TO SEA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL
FLAGS AND SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN
CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR
HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO
SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO
SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY.

&&

$$
657 
WHCA42 TJSJ 160747
CFWSJU

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
347 AM AST THU FEB 16 2017

LONG PERIOD NORTHERLY SWELL CONTINUES TO AFFECT THE LOCAL WATERS
AND IS EXPECTED TO CAUSE LARGE BREAKING WAVES UNTIL LATE THIS
MORNING.

PRZ001-002-005-008-010-012-VIZ001-161400-
/O.EXT.TJSJ.SU.Y.0004.000000T0000Z-170216T1400Z/
/O.CON.TJSJ.RP.S.0013.000000T0000Z-170216T2200Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-
MAYAGUEZ AND VICINITY-CULEBRA-
ST.THOMAS...ST. JOHN.. AND ADJACENT ISLANDS-
347 AM AST THU FEB 16 2017

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 10 AM AST THIS
MORNING...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS
AFTERNOON...

* WAVES AND SURF...SEAS BETWEEN 6 AND 8 FEET WITH BREAKING WAVE
  HEIGHTS BETWEEN 8 AND 13 FEET. 

* LOCATION...THE NORTH FACING BEACHES ALONG THE COASTLINES FROM 
  THE NORTHWEST TO NORTHEAST PUERTO RICO, CULEBRA AND THE 
  NORTHERN U.S. VIRGIN ISLANDS. 

* TIMING...HIGH RISK OF RIP CURRENTS EXPECTED THROUGH AT LEAST
  THIS AFTERNOON WHILE THE BREAKING WAVES OF 10 FEET OR HIGHER
  EXPECTED UNTIL 10 AM THIS MORNING.

* IMPACTS...BREAKING WAVES THAT WILL CAUSE MINOR BEACH EROSION 
  AND CAN SWEEP OVER ROCKS AND JETTIES INJURING OR CARRYING ANY 
  OBSERVERS OUT TO SEA. STRONG CURRENTS THAT CAN CARRY AWAY EVEN 
  THE BEST SWIMMERS CAN BE EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING LOCALIZED BEACH EROSION AND
DANGEROUS SWIMMING CONDITIONS.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL
FLAGS AND SIGNS.

&&

$$

PRZ011-013-161400-
/O.CON.TJSJ.RP.S.0013.000000T0000Z-170216T2200Z/
SOUTHWEST-VIEQUES-
347 AM AST THU FEB 16 2017

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS
AFTERNOON...

* LOCATION...ALONG OF THE EXPOSED BEACHES OF SOUTHWEST PR AND 
  VIEQUES. 

* TIMING...THROUGH THIS AFTERNOON.

* IMPACTS...STRONG CURRENTS THAT CAN CARRY EVEN THE STRONGEST 
  SWIMMER OUT TO SEA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL
FLAGS AND SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN
CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR
HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO
SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO
SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY.

&&

$$
541 
WHCA42 TJSJ 161343
CFWSJU

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
943 AM AST THU FEB 16 2017

THE LONG PERIOD SWELL FROM THE NORTH THAT HAD DRIVEN THE HIGH SURF
AND RIP CURRENTS IS SLOWLY SUBSIDING. HIGH SURF IS NO LONGER
EXPECTED SO THE ADVISORY WILL BE ALLOWED TO EXPIRE. THE HIGH RISK
OF RIP CURRENTS ALONG EXPOSED NORTHERN COASTLINES WILL CONTINUE
THROUGH TONIGHT.

PRZ001-002-005-008-010-012-VIZ001-162145-
/O.EXP.TJSJ.SU.Y.0004.000000T0000Z-170216T1400Z/
/O.EXT.TJSJ.RP.S.0013.000000T0000Z-170217T1000Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-
MAYAGUEZ AND VICINITY-CULEBRA-
ST.THOMAS...ST. JOHN.. AND ADJACENT ISLANDS-
943 AM AST THU FEB 16 2017

...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH LATE TONIGHT...
...HIGH SURF ADVISORY WILL EXPIRE AT 10 AM AST THIS MORNING...

* LOCATION...THE NORTH FACING BEACHES ALONG THE COASTLINES FROM  
  THE NORTHWEST TO NORTHEAST PUERTO RICO, CULEBRA AND THE  
  NORTHERN U.S. VIRGIN ISLANDS.

* TIMING...HIGH RISK OF RIP CURRENTS EXPECTED THROUGH TONIGHT.

* IMPACTS...STRONG CURRENTS THAT CAN CARRY AWAY EVEN THE BEST 
  SWIMMERS CAN BE EXPECTED. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL
FLAGS AND SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN
CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR
HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO
SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO
SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. 

&&

$$

PRZ011-013-162145-
/O.EXT.TJSJ.RP.S.0013.000000T0000Z-170217T1000Z/
SOUTHWEST-VIEQUES-
943 AM AST THU FEB 16 2017

...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH LATE TONIGHT...

* LOCATION...ALONG OF THE EXPOSED BEACHES OF SOUTHWEST PR AND 
  VIEQUES. 

* TIMING...THROUGH TONIGHT.

* IMPACTS...STRONG CURRENTS THAT CAN CARRY EVEN THE STRONGEST 
  SWIMMER OUT TO SEA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL
FLAGS AND SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN
CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR
HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO
SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO
SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY.

&&

$$

SNELL

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this high surf advisory went out at Feb 15, 12:03 PM CST, 3 hours 11 minutes earlier.

Area forecast discussion, Feb 15, 12:03 PM CST, 3 hours 11 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
203 PM AST Wed Feb 15 2017

.SYNOPSIS...Upper level ridge will continue to dominates the local
area through the weekend. A very week frontal boundary will stay
north of the local while weakening. Very dry weather conditions
will continue to affect the local region next several days.

&&

.DISCUSSION...Once again, a very dry air prevailed across Puerto
Rico and the U.S. Virgin Islands this afternoon. Very little
shower activity was observed across the local islands. Local area
will continue to be dominated by a upper level ridge which will
promote very dry weather conditions across the local area through
the rest of the week and beyond.

A very weak frontal boundary will continue to move slowly
southeast across the western Atlantic. This front will stay north
of the area while weakening. It is not until early next week,
another frontal boundary will it is expected to approach the
local region, increasing somewhat the chances for showers across
the region.

&&

.AVIATION...Mostly VFR conditions are expected to prevail through the
forecast period across the local flying area. Due to east southeast
low level wind flow, MVFR conditions are possible in and around TJBQ
due to SHRA until 15/22Z. Latest TJSJ sounding indicated a light
wind flow all the way from the surface to around 12K feet, becoming
northwesterly and stronger aloft.

&&

.MARINE...Buoy 41043 was showing seas increasing up to 9 feet as a
northerly swell invade the local waters. No changes were made to
marine forecast grids.

.FIRE WEATHER...Doppler radar detected a fire near Salinas and
Guayama around 1 pm AST this afternoon. As a very dry airmass will
continue across the region, Fire Danger will continue to increase
next few days. Fire and emergency officials should be aware that
weather conditions are becoming more conducive for the ignition
and spread of wild fires.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  73  86  72  85 /  10  10  10  20
STT  73  82  71  83 /  10  10  20  20

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...High Rip Current Risk through Thursday afternoon for Culebra-
     Mayaguez and Vicinity-North Central-Northeast-Northwest-San
     Juan and Vicinity-Southeast-Southwest-Vieques-Western
     Interior.

VI...High Rip Current Risk through Thursday afternoon for
     St.Thomas...St. John.. and Adjacent Islands.

     Small Craft Advisory from 8 PM this evening to 8 PM AST Thursday
     for St.Thomas...St. John.. and Adjacent Islands.

AM...High Rip Current Risk through Thursday afternoon for Coastal
     Waters OF Southwestern Puerto Rico out 10 NM-Coastal Waters
     of Northern USVI and Culebra out 10 NM-Coastal Waters of
     Southern USVI Vieques and Eastern Puerto Rico out 10 NM.

     Small Craft Advisory from 8 PM this evening to 8 PM AST Thursday
     for Anegada Passage Southward to 17N-Atlantic Waters of
     Puerto Rico and USVI from 10 NM to 19.5N-Coastal Waters of
     Northern Puerto Rico out 10 NM-Coastal Waters of Northern
     USVI and Culebra out 10 NM.

     Small Craft Advisory from 2 AM to 2 PM AST Thursday for Coastal
     Waters OF Northwestern Puerto Rico out 10 NM-Mona Passage
     Southward to 17N.

&&

72/71
Hazardous weather outlook, Feb 15, 3:40 AM CST, 11 hours 34 minutes before
PERSPECTIVAS SOBRE CONDICIONES PELIGROSAS DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
440 AM AST MIERCOLES 15 DE FEBRERO DE 2017

AMZ710>745-PRZ001>013-161100-
SAN JUAN Y VECINDAD-NORESTE-SURESTE-ESTE INTERIOR-
NORTE CENTRAL-CENTRAL INTERIOR-PONCE Y VECINDAD-NOROESTE-
OESTE INTERIOR-MAYAGUEZ Y VECINDAD-SUROESTE-CULEBRA-VIEQUES-
AGUAS DEL ATLANTICO Y LAS AGUAS COSTERAS DEL CARIBE-
440 AM AST MIERCOLES 15 DE FEBRERO DE 2017

ESTA PERSPECTIVA SOBRE LAS CONDICIONES DEL TIEMPO PELIGROSAS ES
PARA PUERTO RICO Y LAS AGUAS COSTERAS ADYACENTES DEL ATLANTICO.

.DIA UNO...HOY Y ESTA NOCHE

.OLEAJE...OLEAJE PELIGROSO DE 4 A 6 PIES SE ESPERAN A TRAVES DE LAS
AGUAS DEL ATLANTICO TEMPRANO HOY, AUMENTANDO HASTA 8 PIES ESTA TARDE
Y ESTA NOCHE A MEDIDA QUE UNA MAREJADA DEL NORTE SE APROXIME A LAS
AGUAS REGIONALES.

.CORRIENTES SUBMARINAS...EXISTE UN RIESGO ALTO DE CORRIENTES
SUBMARINAS A LO LARGO DE LAS COSTAS DEL NOROESTE HASTA EL NORESTE DE
PUERTO RICO Y CULEBRA. EL RIESGO DE CORRIENTES SUBMARINAS AUMENTARA
A TRAVES DE LA COSTA OESTE DE PUERTO RICO AL IGUAL QUE VIEQUES ESTA
NOCHE.

.DIAS DOS HASTA SIETE...JUEVES A MARTES

UNA MAREJADA DEL NORTE CONTINUARA AFECTANDO LAS AGUAS DEL ATLANTICO
HASTA POR LO MENOS TEMPRANO EL VIERNES CON OLEAJE ENTRE 6 Y 8 PIES
CON OLEAJE OCASIONAL HASTA 10 PIES. ESTO RESULTARA UN RIESGO
MODERADO A ALTO DE CORRIENTES SUBMARINAS A LO LARGO DE LAS AREAS
COSTERAS DEL ATLANTICO HASTA EL FIN DE SEMANA.

BAJO UNA MASA DE AIRE SECO, UN AUMENTO EN EL PELIGRO DE FUEGOS
FORESTALES SE ESPERA PARTICULAMENTE A TRAVES DE LAS AREAS PLANAS DE
LA COSTA SUR DE PUERTO RICO.

.COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES...

NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES, SIN EMBARGO, SE
LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR CORRIENTES
SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN.

AMZ715-725-VIZ001-002-161100-
SAN TOMAS SAN JOHN E ISLAS ADYACENTES-
SANTA CRUZ-AGUAS CERCA DE LA COSTA DEL ATLANTICO Y AGUAS COSTERAS
ADYACENTES DEL CARIBE-
440 AM AST MIERCOLES 15 DE FEBRERO DE 2017

ESTA PERSPECTIVA SOBRE LAS CONDICIONES PELIGROSAS DEL TIEMPO ES PARA
LAS ISLAS VIRGENES AMERICANAS Y LAS AGUAS COSTERAS ADYACENTES.

.DIA UNO...HOY Y ESTA NOCHE

.OLEAJE...OLEAJE PELIGROSO DE 4 A 6 PIES SE ESPERAN A TRAVES DE LAS
AGUAS DEL ATLANTICO TEMPRANO HOY, AUMENTANDO HASTA 8 PIES ESTA TARDE
Y ESTA NOCHE A MEDIDA QUE UNA MAREJADA DEL NORTE SE APROXIME A LAS
AGUAS REGIONALES.

.CORRIENTES SUBMARINAS...EXISTE UN RIESGO ALTO DE CORRIENTES
SUBMARINAS A LO LARGO DE LAS COSTAS NOROESTE HASTA NORTE DE SAN
TOMAS. EL RIESGO DE CORRIENTES SUBMARINAS AUMENTARA A TRAVES DE
SANTA CRUZ ESTA NOCHE.

.DIAS DOS HASTA SIETE...JUEVES A MARTES

UNA MAREJADA DEL NORTE CONTINUARA AFECTANDO LAS AGUAS DEL ATLANTICO
HASTA POR LO MENOS TEMPRANO EL VIERNES CON OLEAJE ENTRE 6 Y 8 PIES
CON OLEAJE OCASIONAL HASTA 10 PIES. ESTO RESULTARA UN RIESGO
MODERADO A ALTO DE CORRIENTES SUBMARINAS A LO LARGO DE LAS AREAS
COSTERAS DEL ATLANTICO HASTA EL FIN DE SEMANA.

.COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES...

NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES, SIN EMBARGO, SE
LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR CORRIENTES
SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN.

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 14, 7:21 PM CSTRip Current StatementJSJ55 hr

Nearby

High Surf Advisories in Puerto Rico, 2017High Surf Advisories in U.S. Virgin Islands, 2017Every high surf advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.